# SDR DALA2020011600332

- Difficulty date: January 11, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 9,971 hours, 5,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON S/C EMER LIGHT INOP AT SEAT 17ABC, FOUND LOOSE PLUG AND SECURED.
